# SDR UPS07151003

- Difficulty date: October 25, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A ATB - IFSD - NR 2 ENGINE SHUT DOWN TO LOW OIL PRESSURE.  *S/D*  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER HARNESS, WIRES 072057, 072056, 072055 FROM CONNECTOR DT583 & D4952P REF P&W CMM 71-51-01.  REF LP 651061 REMOVED AND REPLACED NR 2 OIL PRESSURE REGULATOR VALVE IAW MM 79-21-04-04.
